# SDR DL72W952781

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163253
- Condition: Hole Corroded
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B CARRIAGE SUPPORT FITTING WAS FOUND TO HAVE LOWER O/B RETAINER BOLT HOLE CORRODED, IN NR 3 MIDFLAP.  FOUND AT SHOP INSP, THE HOLE WAS REAMED AND BUSHED PER SRM 57504.
